Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A Khovanov stable homotopy type for colored links

Andrew Lobb, Patrick Orson and Dirk Schütz

Algebraic & Geometric Topology 17 (2017) 1261–1281
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 H J Baues, M Hennes, The homotopy classification of (n1)–connected (n+3)–dimensional polyhedra, n 4, Topology 30 (1991) 373 MR1113684
3 B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139 MR2901969
4 D Jones, A Lobb, D Schütz, An 𝔰𝔩n stable homotopy type for matched diagrams, preprint (2015) arXiv:1506.07725
5 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
6 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
7 T Lawson, R Lipshitz, S Sarkar, Khovanov homotopy type, Burnside category, and products, preprint (2015) arXiv:1505.00213
8 R Lipshitz, S Sarkar, A Khovanov stable homotopy type, J. Amer. Math. Soc. 27 (2014) 983 MR3230817
9 R Lipshitz, S Sarkar, A Steenrod square on Khovanov homology, J. Topol. 7 (2014) 817 MR3252965
10 L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305 MR3205575
11 D Schütz, KnotJob, software (2015)
12 M Willis, Stabilization of the Khovanov homotopy type of torus links, preprint (2015) arXiv:1511.02742
13 M Willis, A colored Khovanov homotopy type for links, and its tail for the unknot, preprint (2016) arXiv:1602.03856